MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN

BOSTON SCIENTIFIC CORPORATION VENOUS WALLSTENT; STENT, ILIAC VEIN
Model Number H74912044169070
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wallstent deployed within the sheath and the stent had to be removed via a small cut incision.A 16x90x75 venous wallstent was selected for use for a venogram procedure in the distal common iliac vein.The lesion was near occluded and the tortuosity was very complex.The lesion was predilated to 12mm.During the procedure, the entire stent was reported to have deployed in the 8fr sheath.The stent was removed from the patient via a small cutdown incision.No patient complications were reported.

Brand Name
VENOUS WALLSTENT
Common Device Name
STENT, ILIAC VEIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11902270
Report Number2134265-2021-06716
Device Sequence Number3742197
Product Code QAN
UDI-Device Identifier08714729979586
UDI-Public08714729979586
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2022
Device Model NumberH74912044169070
Device Catalogue NumberH74912044169070
Device Lot Number0026369686
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2021
Initial Report FDA Received Date05/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;